Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Clueingforlooks

Members
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Clueingforlooks

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thanks for getting back to me. Still struggling unfortunately, feeling really faint like I could pass out but my bp is ok. Had some electrolytes the other day and it made me feel even more nauseous with adrenaline still can’t seem to win. I’m tired of this, nothing I do seems to help.
  2. That’s good to hear. And also good to hear that slowing the fluids down helps your sister!
  3. That’s good to hear that it got better doing it slowly, I’ll talk to my doc about it. hope you’re doing a bit better now!
  4. Interesting, @Robert J so IV saline was the only way you stabilised vascular pressure? Does feel like that could be my problem yet saline still gives me head pressure and jittery feeling.
  5. @Pistol Sorry to hear that you had to be in hospital recently. IV fluids definitely used to make a difference to all my pots symptoms but now when I’ve had them or oral electrolytes/sodium it just adds to the adrenaline/fight or flight feeling I’m already having. Whether my bp is low or high. Then sometimes I feel hyper with low bp then if I try to increase bp it just gets worse. Very confusing!
  6. I haven’t tried them yet, but I’ll talk to my cardio about them next time I go! Just have avoided in past because bp gets low and increases fatigue.
  7. Thanks for replying! Sorry to hear you’re still struggling with this. Definitely something that’s hard to manage. A lot of the time recently i feel like I have high bp when it’s only 110/75 and around that. I’m taking propranolol and fludrocortisone but it obviously doesn’t help enough. Tried Clonidine too but it was too bp lowering and caused a lot of fatigue. Hope we can work this out eventually.
  8. Just read your post and can relate! My bp and adrenaline can easily go up quickly with just a bit of salt/electrolytes etc. it’s like I’m too sensitive to salt or something. Worst thing is, is that my bp goes too low as well and I need some salt and fluids for it but if I do then it just makes my adrenaline worse instead. Have you found any solutions so far? @p8d
  9. Hey everyone, All of a sudden my adrenaline rushes have got worse again. I haven’t changed meds or anything. Then I’ve started feeling like I just can’t get my body to move, talk and sometimes breathe although I can still technically force myself to do these things. It’s really hard to do anything and is adding to my normal fatigue. I’m confused what this feeling like I can’t move thing is since the first couple years with pots I didn’t have this at all even when I was really ill then. I feel like it’s linked to the increased adrenaline I’ve been having lately but still don’t know why it gets worse randomly. i just want to be able to function at least a little!
  10. Yeah I can’t really tolerate baking soda with my pots. Makes my adrenaline worse, I think too much sodium at once even if it’s a little bit. And I can’t try Pepcid because it interacts with one of my meds unfortunately. Still super struggling, seems like the longer I take a ppi the more my reflux starts to come back and get much worse. Still unsure if it’s my nervous system/adrenaline making it worse but surely the ppi should consistently help and not become ineffective.
  11. I do avoid overstimulation as I’m pretty much housebound due to the rest of my symptoms. Yeah an operation is last resort for me especially since I’ve had two operations in the past and it was difficult to recover from them and I’ve had different symptoms (mostly more severe) with my pots ever since. My doc has mentioned to me about the operation. I guess we’re still trying to work out why it has gotten so bad. It’s pretty hard to cope with the gi issues at this stage on top of my normal pots symptoms
  12. I’ve tried pretty much all the ppis and ranitidine and they all cause bad side effects (IBS, more nausea or worsening pots). Yeah most of my diet now consists of mostly rice, porridge, chicken, turkey and veg. I don’t think there’s much else I can change in terms of diet and it hasn’t claimed down my stomach much. I’ve tried all the basic acid reflux prevention lifestyle changes and it hasn’t made a dent in my symptoms annoyingly.
  13. Can relate! I have had both too fast or too slow digestion all this year. Glad you could get yours under control as much as possible. Medications that I’ve tried and don’t work/give me more side effects lansoprazole, nexium, omeprazole, aciphex, quickeze/tums, gaviscon, Mylanta, anti nausea meds and ranitidine. (Still on max dose of pantoprazole for now even though it only helps a bit). Not sure where to go from there in terms of at least band-aiding the discomfort for now. What lifestyle changes helped your reflux?
×
×
  • Create New...